Texas, 2009

Flash Flooding and Damaging Winds in Texas, July 30, 2009

July 30, 2009 · NWS FWD · 17 events in 10 counties and zones

An early morning MCS moved across north Texas producing wind damage. For most of its track, this MCS remained elevated in nature.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$127,000
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

An early morning MCS moved across north Texas producing wind damage. For most of its track, this MCS remained elevated in nature. Most of the wind damage occurred west of Interstate 35E.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jul 29, 11:57 PM CST, 2 hours 4 minutes earlier.

Area forecast discussion, Jul 29, 11:57 PM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1257 AM CDT THU JUL 30 2009

.UPDATE...
QUICK UPDATE TO INCLUDE WATCH NUMBER 638 FOR MOST OF THE NORTHERN
HALF OF NORTH TEXAS. LINE OF STORMS IS NOW APPROACHING THE
NORTHWEST WITH AN OUTFLOW BOUNDARY PUSHING OUT AHEAD OF IT. SEVERE
STORMS WITH THE THREAT FOR DAMAGING WINDS WILL BE THE MAIN THREAT.

82/JLD

&&

.AVIATION...
MCS CONTINUES TO MAKE ITS TREK E/SE TOWARDS N TX. CURRENT
MOVEMENT SUGGEST AN ARRIVAL TIME INTO THE NW ZONES AFTER 230 AM
AND INTO THE METROPLEX AFTER 10Z OR 5 AM. ENVIRONMENT AHEAD OF
THIS SYSTEM ISNT QUITE AS UNSTABLE AS W TX...BUT WITH EAST WINDS
AND SURFACE DEWPOINTS IN THE LOWER 70S AHEAD OF THE SYSTEM...IT
WILL HOLD TOGETHER BUT NOT BE AS STRONG.

WILL INTRODUCE A TEMPO GROUP FOR TSRA BEGINNING AT 10Z FOR FTW AND
AFW AND 11Z FOR DFW AND DAL. CONFIDENCE FOR IT HOLDING TOGETHER
INTO WACO IS NOT AS HIGH...ONLY INTRODUCED VCTS AT 13Z.

COLD FRONT IS STILL EXPECTED TO MOVE INTO THE REGION MID-DAY
TOMORROW. ATMOSPHERE MAY BE WELL WORKED OVER FOR CONVECTION ALONG
THE FRONT IN THE METRO BUT DO EXPECT SOME STORMS ALONG THE FRONT
TOMORROW AFTERNOON FURTHER SOUTH TOWARDS WACO.

CONDITIONS WILL STAY VFR FOR THE MOST PART WITH MVFR CIGS POSSIBLE
WITH CONVECTION NEAR DAYBREAK.

85/NH

&&

.PREV UPDATE...
.UPDATE...
QUICK UPDATE TO ADJUST HIGHEST POPS NW COUNTIES BY 08Z/3 AM AND
AFTER...AS LEWP TYPE SIGNATURE HAS DEVELOPED IN VICNITY OF CHILDRESS
TX...WHERE DESTRUCTIVE WIND GUSTS TO NEAR 100 MPH HIT AROUND 1030 PM
LOCAT TIME. ANY TIME A LEWP TYPE SITUATION...THOUGH COMPACT DEVELOPS...
WLY STRONG INFLOW WINDS DEVELOP...INCREASING THE FORWARD SPEED WHICH
AT THIS TIME IS 45 MPH FROM INTERPOLATION CALCULATIONS...BRINGING SRN
TAIL OF SQUALL LINE INTO WRN MONTAGUE CO BETWEEN 2 AND 3 AM. FORECAST
UPDATED TO INCREASE POPS ACROSS NW COUNTIES BEFORE 12Z.

05/

&&

.PREV DISCUSSION... /ISSUED 303 PM CDT WED JUL 29 2009/
ONGOING CONVECTION SHOULD WORK EAST OF NORTH TEXAS THIS EVENING.
MODELS CONTINUE TO FOCUS ON A STRONG DISTURBANCE THAT WILL CREATE
WIDESPREAD CONVECTION OVERNIGHT INTO THURSDAY...WITH THE BEST
CHANCES OF PRECIP NEAR THE RED RIVER. AT THIS TIME...HIGHEST QPF
SHOULD OCCUR NORTH AND EAST OF NORTH TEXAS...SO HAVE NOT ISSUED
ANY FLASH FLOOD WATCHES. IF STORMS BEGIN TRAINING...LOCALIZED
FLASH FLOODING IS POSSIBLE. THESE SMALL AREAS CANNOT BE
PINPOINTED AT THIS TIME...AND WILL BE DEALT WITH WHEN THEY BECOME
EVIDENT.

THE RAIN DEVELOPMENT LOOKS LIKE IT WILL OCCUR IN A TWO PHASE
PROCESS...NOCTURNAL RAIN WILL OCCUR IN OKLAHOMA AND FAR NORTH
TEXAS OVERNIGHT...PUSHING A COLD FRONT/OUTFLOW BOUNDARY INTO THE
NORTH TX AREA BY MID DAY AND PROVIDING A FOCUS FOR ANOTHER ROUND OF
STORMS FARTHER SOUTH.

BY THURSDAY EVENING PRECIPITATION CHANCES BEGIN TO DECREASE...AND
BY SUNDAY NORTH TEXAS SHOULD BE DRY AGAIN...WITH MORE TRIPLE DIGIT
TEMPERATURES IN THE FORECAST NEXT WEEK.    84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  69  84  74  97  77 /  50  40  20  10  20
WACO, TX              75  89  75  99  75 /  40  40  20  10  10
PARIS, TX             68  85  69  91  72 /  40  40  20  20  30
DENTON, TX            67  84  72  97  74 /  50  40  20  10  20
MCKINNEY, TX          67  84  71  97  72 /  50  40  20  10  20
DALLAS, TX            71  84  74  97  78 /  50  40  20  10  20
TERRELL, TX           71  85  72  94  74 /  50  40  20  20  20
CORSICANA, TX         72  87  74  96  74 /  50  40  20  20  20
TEMPLE, TX            74  91  74  96  73 /  40  40  20  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

69/82
Hazardous weather outlook, Jul 29, 8:20 PM CST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
920 PM CDT WED JUL 29 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
920 PM CDT WED JUL 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
A FEW STRONG TO SEVERE THUNDERSTORMS CONTAINING HAIL...VERY GUSTY
OR DAMAGING WINDS...AND HEAVY DOWNPOURS ARE EXPECTED AFTER MIDNIGHT
NORTH OF INTERSTATE 20. OVERNIGHT...A STORM COMPLEX WILL MOVE OUT OF
SOUTHERN OKLAHOMA AND THE TEXAS PANHANDLE TOWARD NORTH TEXAS.
LOCALIZED...VERY HEAVY RAINFALL MAY PRODUCE FLASH FLOODING AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL CONTINUE THURSDAY AND FRIDAY ACROSS
NORTH TEXAS. HEAVY RAINFALL IS POSSIBLE MAINLY NORTH OF I-20
THURSDAY MORNING...AS A COMPLEX OF THUNDERSTORMS CONTINUES MOVING
THROUGH THE REGION. MORE STORMS WILL FORM WITH LATER THURSDAY AND
FRIDAY. LOCALIZED FLASH FLOODING AND SEVERE WEATHER WILL REMAIN
POSSIBLE BOTH DAYS.

THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THIS WEEKEND
ACROSS THE NORTHERN AND EASTERN PARTS OF NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED AFTER MIDNIGHT...MAINLY NORTH
OF INTERSTATE 20.

05/

In the hours before

Special weather statement, Jul 30, 12:11 AM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
111 AM CDT THU JUL 30 2009

TXZ091-300645-
MONTAGUE TX-
111 AM CDT THU JUL 30 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  MONTAGUE COUNTY

AT 111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES NORTHEAST
OF WICHITA FALLS TO 10 MILES NORTHEAST OF WICHITA FALLS TO 15 MILES
SOUTHWEST OF WICHITA FALLS...MOVING EAST AT 45 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BOWIE...NOCONA...ST. JO...
FORESTBURG AND STONEBURG.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED IN THE NEXT 20 TO 30 MINUTES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3398 9760 3391 9757 3393 9751 3392 9749
      3389 9748 3347 9748 3345 9796 3347 9799
      3390 9799 3386 9786 3389 9780 3399 9769
TIME...MOT...LOC 0611Z 291DEG 39KT 3418 9827 3397 9832
          3376 9866

85/NH
Special weather statement, Jul 30, 12:16 AM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
116 AM CDT THU JUL 30 2009

TXZ100-300645-
YOUNG TX-
116 AM CDT THU JUL 30 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  YOUNG COUNTY

AT 116 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTH OF OLNEY...MOVING EAST AT 15 MPH.
OTHER STRONG STORMS WILL BE MOVING INTO THE NORTHERN PORTIONS OF THE
COUNTY IN THE NEXT 20 MINUTES.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM AND OLNEY.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3339 9895 3340 9842 3311 9842 3307 9896
TIME...MOT...LOC 0616Z 253DEG 15KT 3325 9870

85/NH
Special weather statement, Jul 30, 12:45 AM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
145 AM CDT THU JUL 30 2009

TXZ100-300715-
YOUNG TX-
145 AM CDT THU JUL 30 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN YOUNG COUNTY

AT 145 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
OLNEY TO 15 MILES EAST OF OLNEY...MOVING NORTHEAST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE OLNEY.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3341 9889 3340 9842 3324 9841 3321 9843
      3326 9896 3331 9896
TIME...MOT...LOC 0645Z 221DEG 18KT 3336 9886 3332 9851

85/NH
Special weather statement, Jul 30, 1:20 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
220 AM CDT THU JUL 30 2009

TXZ135-300815-
HENDERSON TX-
220 AM CDT THU JUL 30 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN HENDERSON COUNTY

AT 221 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES EAST OF ATHENS...MOVING EAST AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE...BROWNSBORO...
CHANDLER AND COFFEE CITY.

RAINFALL RATES OF 1 TO 2 INCHES PER HOUR AND WIND GUSTS TO 40 MPH
ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3206 9567 3206 9572 3236 9574 3235 9545
      3226 9545 3224 9547 3218 9546 3215 9547
      3209 9543 3208 9543
TIME...MOT...LOC 0721Z 259DEG 9KT 3212 9557

CAVANAUGH
Special weather statement, Jul 30, 1:31 AM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 AM CDT THU JUL 30 2009

TXZ091-092-300800-
MONTAGUE TX-COOKE TX-
231 AM CDT THU JUL 30 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN COOKE COUNTY
  MONTAGUE COUNTY

AT 231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF
NOCONA TO BOWIE...MOVING EAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BOWIE...LINDSAY...
MUENSTER...NOCONA...ST. JO...FORESTBURG AND STONEBURG.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3395 9758 3391 9757 3391 9747 3383 9742
      3391 9722 3390 9718 3385 9716 3384 9703
      3377 9709 3380 9710 3382 9706 3385 9709
      3383 9720 3376 9718 3372 9712 3343 9738
      3349 9799 3358 9798 3396 9770
TIME...MOT...LOC 0731Z 277DEG 25KT 3385 9746 3355 9786

85/NH

The radar

The Dyess AFB radar (KDYX), 103 km away, was scanning. The volume nearest the first event began at 08:02 UTC.

Open the radar archive at this moment

Event by event

15 thunderstorm wind, 2 flash flood. Local standard time, as filed.

Flash Flood, Young

When
July 30, 2:01 AM CST to 5:00 AM CST
Where
Young County, 0.85 mi NW of Olney to 1.69 mi SW of Olney
Cause
Heavy Rain
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
33.379, -98.780

Highway 114 in Olney had to be closed and an apartment complex on Bluebonnet Drive had to be evacuated.

Thunderstorm Wind, Stephens

When
July 30, 2:20 AM CST
Where
Stephens County, 0.99 mi S of Wayland
Measured
56 kt (64 mph) estimated gust
Property damage
$500
Reported by
Department of Highways
Coordinates
32.586, -98.818

Large tree limbs had to be removed off FM 1852 near Wayland.

Thunderstorm Wind, Stephens

When
July 30, 2:20 AM CST
Where
Stephens County, 0.5 mi SSE of Caddo
Measured
56 kt (64 mph) estimated gust
Property damage
$500
Reported by
Department of Highways
Coordinates
32.713, -98.668

Tree limbs were down in Caddo near State Park Road 33 and Highway 180.

Thunderstorm Wind, Eastland

When
July 30, 2:38 AM CST
Where
Eastland County, Eastland
Measured
53 kt (61 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
32.400, -98.820

A weather station at Eastland Middle School measured a 61 mph wind gust.

Thunderstorm Wind, Palo Pinto

When
July 30, 3:08 AM CST
Where
Palo Pinto County, 1.12 mi SSW of (Mwl)mineral Wells A
Measured
55 kt (63 mph) estimated gust
Property damage
$40,000
Reported by
Newspaper
Coordinates
32.766, -98.079

A large tree was uprooted and fell onto a garage and a newly purchased truck. The truck and the corner of the garage were crushed.

Thunderstorm Wind, Palo Pinto

When
July 30, 3:10 AM CST
Where
Palo Pinto County, 1.09 mi NNE of Brazos
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
32.684, -98.112

A large tree that was 8-9 in diameter was blown down on HWY 281 approximately 8 miles south of Mineral Wells.

Thunderstorm Wind, Parker

When
July 30, 3:15 AM CST
Where
Parker County, Millsap
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
Newspaper
Coordinates
32.750, -98.020

A tree was uprooted and a porch was damaged in Millsap.

Thunderstorm Wind, Comanche

When
July 30, 3:20 AM CST
Where
Comanche County, 3.24 mi ESE of Proctor Res
Measured
52 kt (60 mph) estimated gust
Property damage
$500
Reported by
Department of Highways
Coordinates
32.030, -98.450

A tree fell on FM 1496 approximately 3 miles north of Proctor.

Thunderstorm Wind, Parker

When
July 30, 3:34 AM CST
Where
Parker County, Weatherford
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
32.770, -97.800

Estimated winds of 60 mph were reported in Weatherford. Some power outages occurred in the city.

Thunderstorm Wind, Hood

When
July 30, 3:35 AM CST
Where
Hood County, Granbury
Measured
61 kt (70 mph) estimated gust
Property damage
$7,000
Reported by
Law Enforcement
Coordinates
32.450, -97.800

Peak winds of 70 mph were estimated in Granbury.

Thunderstorm Wind, Tarrant

When
July 30, 4:15 AM CST
Where
Tarrant County, North Richland Hills
Measured
56 kt (64 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
32.830, -97.250

A tree was blown down onto a vehicle in North Richland Hills.

Thunderstorm Wind, Hill

When
July 30, 4:37 AM CST
Where
Hill County, 3.04 mi E of Hillsboro Muni Arpt
Measured
61 kt (70 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.042, -97.069

A large tree fell onto County Road 4261 approximately 2 miles south of HWY 77 in Hillsboro.

Thunderstorm Wind, Hill

When
July 30, 4:40 AM CST
Where
Hill County, 1.52 mi ENE of Hillsboro Muni Arpt
Measured
61 kt (70 mph) estimated gust
Property damage
$7,000
Reported by
Law Enforcement
Coordinates
32.062, -97.098

A bay door was blown in at a warehouse on County Road 4240 near Interstate 35W.

Thunderstorm Wind, Dallas

When
July 30, 4:53 AM CST
Where
Dallas County, 0.58 mi W of Desoto
Measured
58 kt (67 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
32.580, -96.860

A 67 mph wind gust was reported 1 mile south of DeSoto.

Thunderstorm Wind, Dallas

When
July 30, 4:55 AM CST
Where
Dallas County, Oak Cliff
Measured
56 kt (64 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
32.720, -96.820

Large tree limbs were down in the north Oak Cliff area.

Thunderstorm Wind, Dallas

When
July 30, 5:00 AM CST
Where
Dallas County, Richardson
Measured
56 kt (64 mph) estimated gust
Property damage
$6,000
Reported by
Trained Spotter
Coordinates
32.950, -96.720

Peak winds of 65 mph were reported in Richardson. Two trees were uprooted and small branches were knocked down.

Flash Flood, Dallas

When
July 30, 5:15 AM CST to 6:45 AM CST
Where
Dallas County, 2.54 mi W of Highland Park to 2.29 mi W of Highland Park
Cause
Heavy Rain
Property damage
$20,000
Reported by
Amateur Radio
Coordinates
32.817, -96.814

Three cars were trapped in high water at teh intersection of Douglas Avenue and Lemmon Avenue. The water was reported to be 9 inches deep.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2009Every state in 2009This day in weather historyWarnings in Texas, July 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 186542, 186543, 186545, 186544, 186929, 186546, 186934, 186547, 186548, 186549, 186550, 186552, 186551, 186554, 186553, 186555, 186942.